# SDR AALA2020042739024

- Difficulty date: April 22, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 60,859 hours, 22,867 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK AT FORWARD CARGO DOOR ACTUATOR ATTACH BRACKET BTW FR25 AND FR26 ON FUSELAGE . REPLACED BRACKETS PER SRM A321 51-42-11.
